# SDR USAA2009061891511

- Difficulty date: June 17, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 28,903 hours, 10,290 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1529 - DEN - EEL - SEAT 22C EMERGENCY LIGHT LENS COVER MISSING.  MAINTENANCE INSTALLED LENS COVER AS REQUIRED.
